Kilka uwag O pojęciu zupeŀności rachunku zdań. I

Studia Logica 23 (1):43 - 58 (1968)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
45 (#363,753)

6 months
3 (#1,045,901)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On a Method of Axiomatization of Some Propositional Calculi.Zdzislaw Dywan - 1987 - Mathematical Logic Quarterly 33 (1):65-68.
On a Method of Axiomatization of Some Propositional Calculi.Zdzislaw Dywan - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (1):65-68.

Add more citations

References found in this work

Some structure results for propositional calculi.Ronald Harrop - 1965 - Journal of Symbolic Logic 30 (3):271-292.
Extendible sentential calculus.H. Hiz - 1959 - Journal of Symbolic Logic 24 (3):193-202.
Note on Rules of Inference.Hao Wang - 1965 - Mathematical Logic Quarterly 11 (3):193-196.

Add more references